Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 89, Issue 1, Winter 2023  pp. 3-21.

The spectral density of Hardy kernel matrices

Authors:  Alexander Pushnitski
Author institution:Department of Mathematics, King's College London, Strand, London WC2R 2LS, U.K.

Summary: We consider infinite matrices obtained by restricting Hardy integral kernels to natural numbers. For a suitable class of Hardy kernels we describe the absolutely continuous spectrum, the essential spectrum and the asymptotic spectral density of these matrices.

Keywords: Hardy kernel, Toeplitz matrix, spectral density, absolutely continuous spectrum

Contents   Full-Text PDF